# SDR SIMA20170808008

- Difficulty date: August 8, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,016 hours, 38,951 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLOOR PROXIMITY LIGHT WIRES BROKEN. REPLACED NR 3 FLOOR PROXIMITY LIGHT IAW AMM 33-50-12.
